Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Characteristic exponents of Mathieu functions

Author: T. Tamir
Journal: Math. Comp. 16 (1962), 100-106
MSC: Primary 65.62
MathSciNet review: 0135739
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. W. McLachlan, Theory and Application of Mathieu Functions, Oxford, at the Clarenden Press, 1947. MR 0021158 (9,31b)
  • [2] J. Meixner & F. W. Schäfke, Mathieusche Funktionen und Sphäroidfunktionen, Springer-Verlag, Berlin, 1954.
  • [3] Nat. Bur. Standards, Tables Relating to Mathieu Functions, Columbia University Press, New York, 1951.
  • [4] J. C. Wiltse & M. J. King, Values of Mathieu Functions, Johns Hopkins Radiation Laboratory, Technical Report No. AF-53, 1958.
  • [5] J. G. Brainerd and C. N. Weygandt, Solutions of Mathieu’s equation. I, Philos. Mag. (7) 30 (1940), 458–477. MR 0003872 (2,285b)
  • [6] Harry J. Gray, Richard Merwin, and J. G. Brainerd, Solutions of the Mathieu equation, Trans. Amer. Inst. Elec. Engrs. 67 (1948), 429–441. MR 0034630 (11,620d)
  • [7] S. J. Zaroodny, An elementary review of the Mathieu-Hill equation of real variable based on numerical solutions, Memo. Rep. no. 878, Ballistic Research Laboratories, Aberdeen Proving Ground, Md., 1955. MR 0074944 (17,671d)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62

Retrieve articles in all journals with MSC: 65.62

Additional Information

PII: S 0025-5718(1962)0135739-3
Article copyright: © Copyright 1962 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia